Published in

Elsevier, Journal of Mathematical Analysis and Applications, 2(361), p. 533-542

DOI: 10.1016/j.jmaa.2009.07.034



Export citation

Search in Google Scholar

Asymptotic behaviour for small mass in the two-dimensional parabolic–elliptic Keller–Segel model

Journal article published in 2010 by Adrien Blanchet, Jean Dolbeault ORCID, Miguel Escobedo, Javier Fernández
This paper is made freely available by the publisher.
This paper is made freely available by the publisher.

Full text: Download

Green circle
Preprint: archiving allowed
Green circle
Postprint: archiving allowed
Red circle
Published version: archiving forbidden
Data provided by SHERPA/RoMEO


The Keller-Segel system describes the collective motion of cells that are attracted by a chemical substance and are able to emit it. In its simplest form, it is a conservative drift-diffusion equation for the cell density coupled to an elliptic equation for the chemo-attractant concentration. This paper deals with the rate of convergence towards a unique stationary state in self-similar variables, which describes the intermediate asymptotics of the solutions in the original variables. Although it is known that solutions globally exist for any mass less $8π\,$, a smaller mass condition is needed in our approach for proving an exponential rate of convergence in self-similar~variables.